# SDR AALA20161111011

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 93,276 hours, 15,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS FELL OFF.  SECURED EXIT SIGN LENS IAW 33-51-01.  OPERATIONAL CHECK GOOD.
